# SDR DALA2017033102622

- Difficulty date: March 30, 2017
- Submitted: April 2, 2017
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 40,655 hours, 21,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY FWD LEFT MSG DURING EMERGENCY LIGHT TEST, REPLACED BATTERY PACK.
